# SDR SWIA202161207

- Difficulty date: August 15, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR AT FS319.70 BETWEEN STGR18L-STGR21L HAS INTERGRANULAR CORROSION IN MULTIPLE LOCATIONS.    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED CORRODED BACK UP FRAME SECTION AT FS319.70 BETWEEN STGR18L AND 21L WITH NEW FRAME (P/N SH670-31891-3) USING NEW FASTENERS. REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-21-001-001 A01. SEE CONTINUE CARD FOR FURTHER DETAILS. LEAK CHECK GOOD. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
